# SDR UIEA2023030900232

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING UNDOCUMENTED REPAIR ON OUTER SKIN OF AFT CARGO DOOR AT FWD LOWER CORNER BETWEEN STA 1810 AND STA 1823( 1. REMOVE EXISTING DOUBLER IAW SRM 51-40-02 RV 96 2. INSTALL REPAIR DOUBLER IAW SRM 51-40-02 REV96 AND EI NO. T2023A52M-121 REV1 3. CONDITION CHECK NORMAL AND JOB COMPLETED )
